Alert archive / New York / Wind Advisories in 2012

Wind Advisory 5, NWS Binghamton, NY

March 2, 201211 counties in New York

NWS Binghamton, NY issued this wind advisory at Mar 2, 2012, 3:24 PM EST for 11 counties in New York. It took effect at Mar 3, 2012, 7:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2012, 3:24 PM EST (20:24 UTC)
In effect from
Mar 3, 2012, 7:00 AM EST
Expired
Mar 3, 2012, 5:00 PM EST
In force
10 hr
Issued by
NWS Binghamton, NY

Counties Cayuga County, NY, Chemung County, NY, Cortland County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Tompkins County, NY, Yates County, NY

The radar

The Binghamton radar (KBGM), 67 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WWUS71 KBGM 022024
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
324 PM EST FRI MAR 2 2012


NYZ009-015>018-022>025-036-037-044-032030-
/O.NEW.KBGM.WI.Y.0005.120303T1200Z-120303T2200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS...
AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA...
ITHACA...ONEIDA...UTICA...ROME...CORTLAND
324 PM EST FRI MAR 2 2012

...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 5 PM EST SATURDAY. 

* LOCATIONS...ONEIDA, YATES, SENECA, SOUTHERN CAYUGA, ONONDAGA,
  STEUBEN, SCHUYLER, CHEMUNG, TOMPKINS, MADISON AND CORTLAND
  COUNTIES.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...WEST WINDS OF 20 TO 30 MPH WITH FREQUENT GUSTS AROUND 40 MPH.

* TIMING...WINDS WILL INCREASE SATURDAY MORNING AND CONTINUE
  THROUGH THE AFTERNOON.

* IMPACTS...WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO
  TREES AND POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT
GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED.
WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER
LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD
SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE
ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR
THOSE DRIVING HIGH PROFILE VEHICLES.

PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

&&

$$

MUNDSCHENK
5 follow-up statements
336 
WWUS71 KBGM 030226
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
926 PM EST FRI MAR 2 2012

NYZ009-015>018-022>025-036-037-044-032200-
/O.CON.KBGM.WI.Y.0005.120303T1200Z-120303T2200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS...
AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA...
ITHACA...ONEIDA...UTICA...ROME...CORTLAND
926 PM EST FRI MAR 2 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 5 PM EST
SATURDAY...

* LOCATIONS...ONEIDA... YATES... SENECA... SOUTHERN CAYUGA... 
  ONONDAGA... STEUBEN... SCHUYLER... CHEMUNG... TOMPKINS... 
  MADISON AND CORTLAND COUNTIES. 

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...WEST WINDS OF 20 TO 30 MPH WITH FREQUENT GUSTS AROUND 
  40 MPH.

* TIMING...WINDS WILL INCREASE SATURDAY MORNING AND CONTINUE 
  THROUGH THE AFTERNOON. 

* IMPACTS...WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO 
  TREES AND POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT
GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED.
WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER
LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD
SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE
ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR
THOSE DRIVING HIGH PROFILE VEHICLES.

PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

&&

$$
302 
WWUS71 KBGM 030817
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
317 AM EST SAT MAR 3 2012

NYZ009-015>018-022>025-036-037-044-032200-
/O.CON.KBGM.WI.Y.0005.120303T1200Z-120303T2200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS...
AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA...
ITHACA...ONEIDA...UTICA...ROME...CORTLAND
317 AM EST SAT MAR 3 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM
EST THIS AFTERNOON...

* LOCATIONS...ONEIDA... YATES... SENECA... SOUTHERN CAYUGA... 
  ONONDAGA... STEUBEN... SCHUYLER... CHEMUNG... TOMPKINS... 
  MADISON AND CORTLAND COUNTIES. 

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...WEST WINDS OF 20 TO 30 MPH WITH FREQUENT GUSTS AROUND 
  40 MPH. 

* TIMING...WINDS WILL INCREASE AROUND SUNRISE AND CONTINUE
  THROUGH THE AFTERNOON.

* IMPACTS...WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO 
  TREES AND POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT
GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED.
WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER
LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD
SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE
ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR
THOSE DRIVING HIGH PROFILE VEHICLES.

PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

&&

$$
291 
WWUS71 KBGM 031420
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
920 AM EST SAT MAR 3 2012

NYZ009-015>018-022>025-036-037-044-032200-
/O.CON.KBGM.WI.Y.0005.000000T0000Z-120303T2200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS...
AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA...
ITHACA...ONEIDA...UTICA...ROME...CORTLAND
920 AM EST SAT MAR 3 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* LOCATIONS...ONEIDA...YATES...SENECA...SOUTHERN CAYUGA...
  ONONDAGA...STEUBEN...SCHUYLER...CHEMUNG...TOMPKINS...MADISON
  AND CORTLAND COUNTIES.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH.

* TIMING...WINDS WILL INCREASE AND PEAK IN THE AFTERNOON. WINDS WILL
  SUBSIDE THIS EVENING.

* IMPACTS...WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO 
  TREES AND POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT
GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED.
PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF
YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON
THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES.

PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

&&

$$
DJN
507 
WWUS71 KBGM 032012
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
312 PM EST SAT MAR 3 2012

NYZ009-015>018-022>025-036-037-044-032200-
/O.CON.KBGM.WI.Y.0005.000000T0000Z-120303T2200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS...
AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA...
ITHACA...ONEIDA...UTICA...ROME...CORTLAND
312 PM EST SAT MAR 3 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* LOCATIONS...ONEIDA...YATES...SENECA...SOUTHERN CAYUGA... 
  ONONDAGA...STEUBEN...SCHUYLER...CHEMUNG...TOMPKINS...MADISON 
  AND CORTLAND COUNTIES. 

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...WEST 25 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH.

* TIMING...WINDS WILL DIMINISH BY EVENING. 

* IMPACTS...WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO 
  TREES AND POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT
GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED.
PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF
YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON
THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES.

PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

&&

$$

DJN
727 
WWUS71 KBGM 032150
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
450 PM EST SAT MAR 3 2012


NYZ009-015>018-022>025-036-037-044-032300-
/O.EXP.KBGM.WI.Y.0005.000000T0000Z-120303T2200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS...
AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA...
ITHACA...ONEIDA...UTICA...ROME...CORTLAND
450 PM EST SAT MAR 3 2012

...WIND ADVISORY WILL EXPIRE AT 5 PM EST THIS AFTERNOON...

WINDS WILL BE DIMINISHING AS WE HEAD INTO EVENING. PEAK GUSTS 
ARE EXPECTED TO REMAIN BELOW 40 MPH FOR THE REMAINDER OF THE LATE
AFTERNOON...SO THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS
PLANNED AT 5 PM.

$$

MDP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Mar 2, 1:04 PM EST, 2 hours 20 minutes earlier.

Area forecast discussion, Mar 2, 1:04 PM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
104 PM EST FRI MAR 2 2012

.SYNOPSIS...
A POWERFUL STORM SYSTEM WILL BRING RAIN SHOWERS AND GUSTY WINDS TO
OUR REGION TONIGHT AND SATURDAY. MUCH COOLER AIR WILL FOLLOW FOR
THE BEGINNING OF THE NEW WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1115 AM UPDATE...WITH SFC HIGH PRES ALONG THE NEW ENGLAND COAST A
SOUTHEAST RETURN FLOW HAS BROUGHT LOW CLOUDS BACK ACROSS MUCH OF
THE FORECAST AREA FROM I81 EAST. THIS FLOW WILL CONTINUE THROUGH
THE AFTERNOON HOURS BRINGING MOSTLY CLOUDY TO CLOUDY CONDITIONS
FROM I81 EAST AND PARTLY SUNNY ELSEWHERE. BASED ON INCREASED
CLOUD COVER LOWERED MAX TEMPS A FEW DEGREES IN THE EAST.

PREVIOUS DISC...
RADAR SHOWS PRECIPITATION IS PULLING OUT OF ONEIDA COUNTY, WHERE
PATCHY FREEZING DRIZZLE HAS BEEN OBSERVED. DRIER AIR IS WORKING IN
FROM THE WEST, AND HIGH PRESSURE WILL BRING US A QUIET FRIDAY
PRIOR TO THE NEXT STORM SYSTEM.

MODEL SOUNDINGS SUGGEST WARMER AIR ALOFT NOSING INTO THE LOWER
LAKE PLAIN SHOULD PUSH TEMPERATURES TOWARD 50 DEGREES THIS
AFTERNOON. COOLER AIR ENTRENCHED TO THE EAST WILL KEEP MAXES IN
THE LOWER TO MIDDLE 40S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
DUAL JET INVOF LOW LEVEL WARM FRONT WILL CAUSE INTENSE FORCING
TONIGHT INTO EARLY SATURDAY. MID LEVEL INSTABILITY EXISTS ACROSS
MUCH OF THE FA. HOWEVER LOW LEVEL INSTABILITY IS MORE CONSTRICTED
TO THE LOWER LAKE PLAIN EARLY THIS EVENING, THEN ACROSS THE FAR
SOUTHEASTERN FA SATURDAY MORNING. WITH THIS MIND, WE HAVE PULLED
BACK ON THE CHANCE FOR THUNDER AND CONFINED IT TO THE LOW LEVEL
INSTABILITY AREA.

LOW LEVEL JET IN EXCESS OF 35 KNOTS WILL BATTLE AN INVERSION
OVERNIGHT, AND THEREFOR HAVE A DIFFICULT TIME ADVECTING DOWNWARD.
HOWEVER GIVEN THE LAPSE RATES AND THE FORCING, WE THINK THERE
COULD BE SOME 30-35 MPH WINDS MIXING DOWNWARD, ESPECIALLY AFTER
SUNRISE.

FOLLOWED NAM12/SREF MIX FOR DAYTIME TEMPS ON SATURDAY AS STRONG
COLD AIR ADVECTION BATTLES THE EARLY MARCH SUN. DOWNWARD MOTION
WILL BE STRONGEST AT THIS TIME, SO THIS WILL ALSO BE OUR BEST
POTENTIAL FOR ADVISORY LEVEL GUSTS. WE ARE NOT CONFIDENT ENOUGH TO
ISSUE AT THIS TIME, AND WILL WAIT FOR ANOTHER MODEL RUN TO
FORECAST THIS THIRD PERIOD POTENTIAL.

SATURDAY NIGHT APPEARS QUIET. LAKE TO 850H LAPSE RATES INCREASE
TOWARD DAYBREAK, SUGGESTING INCREASED POTENTIAL FOR LIGHT LES INTO
ONEIDA COUNTY.

MORE OF THE SAME SUNDAY AND SUNDAY NIGHT. COLD AIR ADVECTION
CONTINUES TO PUSH TEMPS DOWNWARD, WITH WESTERLY FLOW BRINGING
SCATTERED LES TO THE NORTHERN HALF OF THE FA. NOT MUCH IN THE WAY
OF ACCUMS EXPECTED.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
330 PM THU UPDATE... DESPITE SOME SMALLER DETAIL DIFFS...NWP
AGREEMENT IS GOOD ON THE LARGE SCALE THIS PD. THUS...WE FOLLOWED HPC
PROGS CLOSELY.

A FAIRLY DEEP ERN CONUS TROUGH AND WRN CONUS RIDGE SHOULD START
THINGS OUT SUN/MON...GIVING NY/PA A BRIEF PD OF BELOW NORMAL TEMPS
(HIGHS MOSTLY IN THE 20S AND 30S) AND LAKE-EFFECT SHSN. THESE
FEATURES SHOULD PROGRESS DOWNSTREAM THEREAFTER...AND SHOW SOME
FURTHER AMPLIFICATION OVER TIME. ULTIMATELY...A LONG-WAVE TROUGH
LOOKS TO SET UP FROM THE FRONT RANGE OF THE ROCKIES INTO THE CENTRAL
STATES...WHILE UPPER RIDGING BUILDS NEAR THE EAST COAST. AS A
RESULT...TEMPS SHOULD REBOUND SIGNIFICANTLY IN OUR NECK OF THE
WOODS...AND CLIMB TO ABV NORMAL LEVELS BY NEXT WED/THU.

ONCE LES PARAMETERS BREAK DOWN BY MON NGT/EARLY TUE...THIS ALSO
LOOKS LIKE A DRY STRETCH OF WX...WITH ANY FROPA'S FAST MOVING IN
NATURE...AND LACKING SIG MOIST TAPS TO THE GOMEX OR ATLANTIC.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
MVFR CIGS AT BGM/AVP AT 18Z UTC ARE XPCTD TO SPREAD ACRS THE
THE FCST AREA DURING THE REMAINDER OF THE AFTN/EARLY EVNG. ONLY
XCPTN MAY BE SYR WHERE SE FLOW COULD RESULT IN CIGS REMAINING IN
THE LOW VFR RNG. OTRW...FNTL SYSTEM WORKING TWDS THE AREA TNGT
WITH A PERIOD OF SHRA AND WDSPRD MVFR/LCL IFR ALL AREAS. POTNL
FOR ISOLD ELEVATED TSRA SPCLY SRN TIER AND NE PA BUT PROBS NOT
GREAT ENUF TO INCLUDE IN TAFS. CLEARING XPCTD TWDS DAYBREAK OR
EARLY TMRW MRNG AS DRY SLOT WORKS OVER THE RGN. WINDS THIS
AFTN/TNGT SELY GNRLY 10-20 KTS...15-25 ON THE HILLTOPS. AFTER
FROPA ON SAT MRNG...WSW WINDS 20-30...WITH G35-40...STRONGEST
GUSTS AND SUSTAINED WINDS XPCTD AT SYR.

.OUTLOOK...

SAT NGT...BECMG MVFR CNTRL NY IN -SHSN AND CIGS.

SUN/SUN NGT MON...MVFR IN SNOW SHOWERS CNTRL NY.

MON NGT...VFR.

TUE/WED...VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...DJP
NEAR TERM...DJP/RRM
SHORT TERM...DJP
LONG TERM...MLJ
Hazardous weather outlook, Mar 2, 3:29 AM EST, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
329 AM EST FRI MAR 2 2012

NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038-030830-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-
329 AM EST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT, BRINGING
WIND GUSTS POSSIBLY AS HIGH AS 40 MPH TOWARD MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG WINDS BEHIND A COLD FRONT WILL BRING GUSTS OF POTENTIALLY 30
TO 40 MPH, ESPECIALLY DURING THE MORNING AND EARLY AFTERNOON
HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ062-PAZ039-040-043-044-047-048-072-030830-
SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
329 AM EST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in New York, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.